# SDR CALA2025081207627

- Difficulty date: August 3, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N461UA
- Make and model: Airbus A320-232
- Aircraft serial: 1266
- Aircraft time: 77,551 hours, 31,842 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D5323038620001
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAS ELONGATED FASTENER HOLES REQUIRES REPLACEMENT.    REMOVED AND REPLACED CLEAT AT FWD CARGO FR32 BTW STR 40L-41L IAW A320 SRM 51-42-11 51-72-11.
